| Model Number |
00884450042526 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges while performing a left leg angiography procedure, the clinician entered through the right groin and went up and over to the bifurcation and down the left leg.The clinician used a stiff glide from terumo to place the catheter and then exchanged with an amplatz wire.While trying to remove the catheter over the wire, the catheter tip separated and within the patient.The foreign body was successfully retrieved using a snare.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaint for this lot number was identified.